# SDR UPS98826750

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750257503
- Condition: Cracked
- Location: Bs 1040-1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STA 1040-1060, STR 31L SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED SPLICE FITTING IAW DWG.3750257 QND SRM 51-3 -0.
